# SDR 95ZZZX4530

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100BG
- Make and model: Beech 300BEECH
- Aircraft serial: FL6
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Part number: 189894002
- Condition: Failed
- Location: Lt Engine
- Part time: 1,991 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND IDLE SOLENOID FAILED ON THE LT ENGINE.  DURING LANDING, THE LT PROPELLER REMAINED IN FLIGHT IDLE AND THE RT PROPELLER WENT INTO GROUND IDLE (FLATTER PITCH).  THIS MADE FOR DIFFICULT HANDLING DURING LANDING ROLL-OUT.
